Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 54, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 11, 2013, 4:10 AM CST. It took effect at Nov 12, 2013, 12:00 PM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2013, 4:10 AM CST (10:10 UTC)
- In effect from
- Nov 12, 2013, 12:00 PM CST
- Expired
- Nov 13, 2013, 4:00 PM CST
- In force
- 28 hr
- Issued by
- NWS Mobile, AL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 11:36 PM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 10, 11:36 PM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1136 PM CST SUN NOV 10 2013 .AVIATION [11.06Z KMOB/KBFM/KPNS TAF ISSUANCE]...VFR CONDITIONS EXPECTED THROUGHOUT THE FORECAST PERIOD WITH ONLY OCCASIONAL HIGH CLOUDS EXPECTED. LIGHT NORTHERLY TO NORTHEASTERLY SURFACE WINDS WILL PERSIST THROUGH MOST OF THE FORECAST...WITH POSSIBLE LIGHT EASTERLY WINDS MONDAY AFTERNOON AT KBFM AND KPNS DUE TO THEIR CLOSE PROXIMITY TO BAYS. /22 .PREV DISCUSSION... /ISSUED 341 PM CST SUN NOV 10 2013/ SHORT TERM...(FOR TONIGHT THROUGH MONDAY)...OUR DRY AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MONDAY. SURFACE HIGH PRESSURE OVER THE SOUTHEASTERN U.S. AND ZONAL FLOW ALOFT WILL KEEP CLOUDS SPARSE AND A PREDOMINANT NORTHEASTERLY WIND FLOW IN PLACE. /08 JW MONDAY NIGHT THROUGH TUESDAY NIGHT....A STRONG SHORTWAVE SWINGS AROUND AN UPPER LOW MOVING EAST ALONG THE US/CA BORDER...FROM NORTH OF LAKE ERIE TO NEAR THE CANADIAN MARITIMES BY WED MORN. GUIDANCE IS PRETTY CONSISTENT IN THIS SHORTWAVE DRIVING A STRONG FRONT ACROSS THE FA TUESDAY/TUESDAY EVENING....WITH A CANADIAN AIRMASS MOVING OVER THE SOUTHEASTERN CONUS MID WEEK. MOST LIKELY WILL SEE THE FIRST FREEZE OVER THE NORTHERN HALF OF THE FA TUESDAY NIGHT. FOR THE FORECAST...MONDAY NIGHT INTO TUESDAY...AM EXPECTING THE SEASONABLY WARM WEATHER TO CONTINUE. WITH THE FRONT CROSSING THE ARE TUESDAY/TUESDAY NIGHT...AM EXPECTING TEMPS ACROSS THE FA TO BE A FEW DEGREES BELOW SEASONAL NORTH TO A FEW ABOVE SOUTH. WITH A DRY AIRMASS OVER THE FA...AM EXPECTING THIS TO BE A DRY PASSAGE. TUESDAY NIGHT IS A DIFFERENT STORY. TEMPS WELL BELOW SEASONAL EXPECTED...RANGING FROM UPPER 20S NORTH TO UPPER 30S CLOSER TO THE COAST. SOME GUIDANCE IS HINTING AT LOCAL MID 20S...BUT THIS HAS BEEN INCONSISTENT. FEEL THAT A FREEZE WATCH WILL BE NEEDED FOR THE NORTHERN HALF OF THE FA...MAYBE A BIT FARTHER SOUTH. AM NOT GOING TO ISSUE ON ATTM...BUT AM KEEPING A WATCH IN THE BACK OF MY MIND. LONG TERM...(WEDNESDAY ON)...AS THE FIRST SHORTWAVE MOVES EAST AND OFF THE ATLANTIC COAST...ANOTHER...WEAKER SHORTWAVE MOVES EAST ACROSS THE SOUTHERN/MID PLAINS...THEN LOWER/MID MISS RIVER VALLEY. THIS PUSHES SURFACE HIGH PRESSURE OVER THE EASTERN HALF OF THE CONUS... FROM OVER THE MID MISS RIVER VALLEY TO THE CAROLINA COAST BY LATE THURSDAY/THURSDAY NIGHT. THIS SHIFTS THE NORTH TO NORTHEASTERLY FLOW TO A GENERAL EASTERLY. ANOTHER...STRONGER SHORTWAVE MOVES ACROSS THE PLAINS FRIDAY INTO THE THE WEEKEND....RESTORING SOUTHEASTERLY FLOW AND INCREASING MOISTURE LEVELS AND A RETURN OF PRECIP FOR THE COMING WEEKEND. MARINE...A SURFACE HIGH PRESSURE SYSTEM OVER THE SOUTHEASTERN UNITED STATES WILL CONTROL OUR WEATHER THROUGH TUESDAY MORNING. THIS SYSTEM WILL PROVIDE FOR DRY CONDITIONS AND A PREDOMINANTLY LIGHT TO MODERATE NORTHEAST TO EAST WIND FLOW. BY TUESDAY AFTERNOON...A STRONG COLD FRONT WILL PUSH ACROSS THE NORTHERN GULF USHERING IN STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS. THIS STRONG OFFSHORE FLOW WILL CREATE ROUGH TO VERY ROUGH CONDITIONS OVER OUR PROTECTED WATERS AND CAUSE OFFSHORE SEAS TO BUILD TO 8 TO 11 FEET. /08 JW && .PRELIMINARY POINT TEMPS/POPS... MOBILE 49 77 51 72 35 / 00 00 05 05 05 PENSACOLA 54 76 54 76 34 / 00 00 05 05 05 DESTIN 56 74 57 73 39 / 00 00 05 05 05 EVERGREEN 45 76 44 71 30 / 00 00 05 05 05 WAYNESBORO 43 74 44 63 27 / 00 00 05 05 05 CAMDEN 45 74 45 64 29 / 00 00 05 05 10 CRESTVIEW 44 78 44 74 35 / 00 00 05 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 10, 6:07 AM CST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 607 AM CST SUN NOV 10 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 607 AM CST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLDEST LOWS THIS SEASON COULD OCCUR THURSDAY MORNING AFTER A COLD FRONT MOVES PAST THE REGION LATE TUESDAY. LOW TEMPERATURES FREEZING OR BELOW MAY OCCUR OVER MOST OF INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA NORTH OF A LINE FROM WIGGINS MISSISSIPPI TO OPP ALABAMA. OTHERWISE NO HAZARDOUS OR SEVERE WEATHER IS ANTICIPATED SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-111215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 607 AM CST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY BY LATE TUESDAY INTO WEDNESDAY BEHIND A COLD FRONT MOVING OVER THE NORTHERN AND CENTRAL GULF. STRONG GUSTY OFFSHORE WINDS 25-30 KNOTS...AND 9 TO 11 FOOT SEAS...ARE POSSIBLE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 4:10 AM CST | Gale Watch | MOB | 24 hr | |
| Nov 11, 4:10 AM CST | Small Craft Advisory | MOB | 3 days | |
| Nov 11, 3:45 PM CST | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 16 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.